# SDR DALA2023120609987

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 16,351 hours, 7,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3049 EMERGENCY LIGHT AT SEAT 32 ABC INOP. CORRECTIVE ACTION: FOUND ELECTRICAL CONNECTOR UNDER SEAT DISCONNECTED. RECONNECTED (REF. A321 AMM 33-51). (5497454)
